Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

May 15, 2011Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 15, 2011, 10:56 PM EDT for Sussex County, New Jersey. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2011, 10:56 PM EDT (02:56 UTC)
Expired
May 16, 2011, 12:00 AM EDT
In force
64 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 131 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WWUS81 KPHI 160256
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1056 PM EDT SUN MAY 15 2011

NJZ001-008-160400-
MORRIS NJ-SUSSEX NJ-
1056 PM EDT SUN MAY 15 2011

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MORRIS AND SUSSEX 
COUNTIES...

AT 1053 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF STRONG THUNDERSTORMS 13 MILES NORTHEAST OF 
NEWTON...MOVING NORTH AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR 
VERNON VALLEY AROUND 1115 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4120 7437 4118 7437 4108 7449 4104 7449
      4105 7447 4105 7445 4104 7444 4098 7448
      4103 7476 4132 7463 4132 7461

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 15, 10:32 PM EDT, 24 minutes earlier.

Area forecast discussion, May 15, 10:32 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1032 PM EDT SUN MAY 15 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER PENNSYLVANIA WILL DRIFT EAST SLIGHTLY
AND THEN STALL AND WEAKEN ON MONDAY. A SECOND LOW PRESSURE SYSTEM
SHOULD FORM ON ITS COLD FRONT OVER THE CAROLINAS MONDAY NIGHT AND
THEN SLOWLY DRIFT NORTHWEST AS IT WEAKENS LATER IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS THE SHORT WAVE THAT INITIATED THE CONVECTION THIS AFTERNOON
MOVES ACROSS THE REGION...THE OVERALL COVERAGE OF CONVECTION
SHOULD START TO DIMINISH. BEFORE THEN...THE AIRMASS REMAINS
MARGINALLY UNSTABLE...SO ADDITIONAL CONVECTION IS POSSIBLE ON
OUTFLOW BOUNDARIES AND OTHER FOCI FOR THE INSTABILITY. AT THIS
POINT...AS MID LEVEL LAPSE RATES START TO WANE...THE MAIN THREAT
WILL BE OCCASIONAL GUSTY WINDS FROM LINE SEGMENTS; OTHERWISE
LOCALLY HEAVY RAIN COULD BE THE PRIMARY THREAT. UPDATE USED AN
EASTWARD ADJUSTMENT BY ABOUT 30 MILES OF THE LATEST HRRR TO COVER
THE THREAT OF TSRAS WITH HEAVY RAIN OVER TH NEXT COUPLE OF HOURS.
THIS IS FOLLOWING WHAT IS LEFT OF AN INSTABILITY AXIS PRETTY MUCH
RIGHT ALONG THE DELAWARE VALLEY.

A LINE OF CONVECTION MOVING NORTHEAST THROUGH CENTRAL MARYLAND
WILL IMPACT PART OF THE AREA AFTER ABOUT 0130 UTC. AGAIN THE
PRIMARY THREAT APPEARS TO BE HEAVY RAIN...AND THE LEHIGH VALLEY
MAY NEED TO BE MONITORED FOR FLOODING POTENTIAL IF THIS ACTIVITY
HOLDS TOGETHER.

OTHERWISE...SKIES HAVE CLEARED ACROSS PORTIONS OF DELAWARE...NEW
JERSEY AND SOUTHEAST PENNSYLVANIA. IN AREAS THAT RECEIVED
RAIN...PATCHY FOG WILL PROBABLY DEVELOP...AS THE LOW LEVELS REMAIN
MOIST. THE FOG COULD BE MORE WIDESPREAD ACROSS NORTHERN NEW
JERSEY...WHERE MORE RAIN FEEL THIS AFTERNOON AND THIS EVENING.

NOT MUCH IN THE WAY OF CHANGE TO THE TEMPERATURES OVERNIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
ALTHOUGH THE SURFACE LOW PRESSURE SYSTEM WILL WEAKEN AND THEN
DEVELOP FURTHER SOUTH DURING THIS PERIOD, THE BAROCLINIC ZONE WILL
MOVE VERY LITTLE AS THE CUTOFF LOW DOES NOT MAKE MUCH PROGRESS
EAST (ALTHOUGH IT WILL EVOLVE). IT THEREFORE IS NOT POSSIBLE TO
DO MUCH ABOUT THE REPETITIVE NATURE OF THE FORECAST. WE CAN GO
WITH LOWER CHANCE POPS SOUTHEAST ON MONDAY AS THE MAIN FOCUS FOR
CONVECTION COULD BE THE BAROCLINIC ZONE AND THE SOUTHEAST IS
FURTHEST REMOVED FROM IT.

UNFORTUNATELY, AFTER THAT THE TEMPORARY EVOLUTION OF THE MID
LEVEL LOW INTO A DUAL-CENTERED SYSTEM THAT CAUSES THE SURFACE LOW
TO REDEVELOP TO OUR SOUTH WILL BEGIN TO GENERATE A DEEP FLOW OF
MOISTURE OFF THE SUB-TROPICAL ATLANTIC. THERE SHOULD BE ENHANCED
ISENTROPIC LIFT AND ELEVATED INSTABILITY AND LIKELY MID LEVEL
ENERGY ROTATING AROUND THE VORTEX TO WORK WITH A LOT OF MOISTURE.
THE UPPER JET NEVER REALLY GETS TOO FAR AWAY, EITHER. FROM MONDAY
NIGHT THROUGH WEDNESDAY, WE ARE CARRYING LIKELY TO CATEGORICAL
POPS AND WE HAVE MODERATE QPF VALUES. THESE MAY BE TOO
CONSERVATIVE. IT IS QUITE POSSIBLE THAT FFG AND FFH VALUES WILL
NOT BE OUT OF REACH BY THE TIME WE GET INTO WHAT LOOKS LIKE A VERY
WET PERIOD. THE THREAT PRESENTLY LOOKS TO INCREASE AS ONE MOVES
NORTHEAST THROUGH THE FORECAST AREA.

TEMPERATURES DURING THE PERIOD FAVOR THE HIGHER GUIDANCE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UNSETTLED WEATHER WILL CONTINUE THROUGH, AT LEAST, FRIDAY AS A
DEEP UPPER LOW CONTINUES TO ROTATE OVER THE EASTERN PART OF THE
COUNTRY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY.
THE HIGHEST PROBABILITIES FOR PRECIPITATION WILL BE WEDNESDAY
NIGHT AND WILL GRADUALLY LOWER FROM THERE. THE UPPER LOW IS
FORECAST TO REACH OUR AREA FRIDAY AND THEN DRIFT SLOWLY OFF TO
THE EAST OVER THE WEEKEND. THIS WILL ALLOW DRIER AND MORE
STABLE AIR TO MOVE IN AND LOWER THE THREAT FOR SHOWERS AND/OR
THUNDERSTORMS. THERE COULD STILL BE A FEW LINGERING SHOWERS
FRIDAY NIGHT AND SATURDAY, BUT THEY SHOULD BE FEW AND FAR BETWEEN.
BY SATURDAY NIGHT AND SUNDAY FAIR AND DRY WEATHER WILL RETURN.
TEMPERATURES WILL REMAIN SEASONABLE THROUGH THE PERIOD WITH
DAYTIME HIGHS RANGING FROM THE MID AND UPPER 60S NORTH TO THE
LOWER AND MID 70S SOUTH.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE LOWEST CONDITIONS FROM EARLIER HAVE IMPROVED SOMEWHAT AND SOME
MID-LEVEL DRIER AIR HAS BEEN MOVING FROM S TO N ACROSS THE AREA THIS
MORNING AND INTO THE AFTERNOON. A RETURN BACK TO IFR SHOULD OCCUR
OVERNIGHT. LOWER CIGS AND AREAS OF FOG ARE EXPECTED BY MORNING.
THE EXACT TIMING IS DIFFICULT TO DETERMINE...SO THE MET/MAV MOS
TRENDS WERE FOLLOWED. SLOW IMPROVEMENT EXPECTED MON MORNING.

OUTLOOK...
LOW PRESSURE IN THE UPPER ATMOSPHERE OVER THE OHIO VALLEYS THIS
EVENING WILL DRIFT SLOWLY EASTWARD AND AFFECT MUCH OF THE EASTERN
U.S. INTO MOST OF THIS COMING WEEK. AS A RESULT, WE ARE ANTICIPATING
A PROLONGED PERIOD OF UNSETTLED WEATHER WITH PERIODS OF RAIN AND
SHOWERS AS WELL AS SCATTERED THUNDERSTORMS. LOW CEILING AND
VISIBILITY VALUES ARE LIKELY AT TIMES...ESPECIALLY IN HEAVIER
PRECIPITATION.

&&

.MARINE...
WINDS AND SEAS SHOULD CONTINUE TO INCREASE AS A SOUTH TO SOUTHEAST
FLOW BETWEEN LOW PRESSURE TO THE WEST AND A HIGH OVER THE OCEAN
CONTINUES. THE SCA FLAG FOR THE WATERS WILL BE EXTENDED OUT ANOTHER
12 HOURS AND NOW GOES UNTIL 800 AM TUESDAY. THE WINDS AND SEAS WILL
PROBABLY JUSTIFY FURTHER EXTENSION IN TIME WITH UPCOMING FCSTS.
A SCA FLAG FOR THE DEL BAY MAY BE NEEDED MON NIGHT OR TUE AS THE
WINDS BECOME STRONGER.

&&

.TIDES/COASTAL FLOODING...
THE SOUTH TO SOUTHEAST FLOW AND THE APPROACHING FULL MOON HAVE BEEN
ACTING TO KEEP TIDAL DEPARTURES ELEVATED. SEVERAL SPOTS REACHED
MINOR TIDAL FLOODING LEVELS LAST NIGHT...AND THIS SITUATION WILL REMAIN
SIMILAR...OR EVEN WORSEN SLIGHTLY...OVER THE NEXT SEVERAL DAYS. THE
ONSHORE FLOW IS EXPECTED TO STRENGTHEN MARKEDLY TUESDAY INTO
WEDNESDAY...AND THIS TIME FRAME MAY FEATURE THE WORST OF WHATEVER
TIDAL FLOODING OCCURS. A COASTAL FLOOD WATCH MAY EVENTUALLY BE
NEEDED...BUT WILL NOT BE ISSUED NOW WITH LOW CONFIDENCE.

THE COASTAL FLOOD ADVISORY WILL CONTINUE TONIGHT FOR ALL OUR COASTAL
AREAS INCLUDING THE OCEAN FRONT...THE ADJACENT BACK BAYS AND LOWER
DELAWARE BAY...UPPER DELAWARE BAY AND THE LOWER DELAWARE RIVER...AS
WELL AS UPPER CHESAPEAKE BAY. THE ADVISORY WILL BE EXTENDED THROUGH
00Z TUESDAY FOR NOW...BUT WILL LIKELY NEED TO BE EXTENDED AS TIME
PROGRESSES. THE TIMES AROUND HIGH TIDE...ESPECIALLY THE HIGHER OF
THE TWO DAILY HIGH TIDES WHICH WILL BE THE MOST SUSCEPTIBLE TIMES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR NJZ012>014-
     016>027.
DE...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR DEZ001>004.
MD...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR MDZ008-012-
     015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...DELISI/GIGI
NEAR TERM...DELISI/GIGI/HAYES
SHORT TERM...DELISI
LONG TERM...RPW
AVIATION...O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...O'O'HARA
Hazardous weather outlook, May 15, 3:57 PM EDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT SUN MAY 15 2011

NJZ001-007>010-015-PAZ054-055-062-162000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-
NORTHAMPTON-
357 PM EDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCALLY HEAVY RAINFALL IS POSSIBLE IN SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT
TIMES THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012>014-020-026-162000-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
357 PM EDT SUN MAY 15 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

LOCALLY HEAVY RAINFALL IS POSSIBLE IN SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

THERE MAY BE PERIODS OF MINOR TIDAL FLOODING THROUGH WEDNESDAY.
THE EVENING HIGH TIDE CYCLES ARE THE MOST LIKELY TO PRODUCE MINOR
TIDAL FLOODING.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT
TIMES THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ070-071-
162000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
357 PM EDT SUN MAY 15 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG
WIND GUSTS, HEAVY DOWNPOURS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

THERE MAY BE PERIODS OF MINOR TIDAL FLOODING THROUGH WEDNESDAY.
THE EVENING HIGH TIDE CYCLES ARE THE MOST LIKELY TO PRODUCE MINOR
TIDAL FLOODING.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT
TIMES THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING.

PAZ060-061-067>069-162000-
BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS-
357 PM EDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG
WIND GUSTS, HEAVY DOWNPOURS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT
TIMES THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING.

ANZ450-451-162000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
357 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ452>455-162000-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG
WIND GUSTS, HEAVY DOWNPOURS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-162000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
357 PM EDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG
WIND GUSTS, HEAVY DOWNPOURS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 15, 9:54 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             FOGELSVILLE             40.58N  75.63W
05/15/2011  M0.88 INCH       LEHIGH             PA   TRAINED SPOTTER

0720 PM     TSTM WND DMG     FREDON TWP              41.03N  74.83W
05/15/2011                   SUSSEX             NJ   LAW ENFORCEMENT

            WIRES DOWN

0900 PM     HAIL             VILLANOVA               40.04N  75.35W
05/15/2011  M0.50 INCH       DELAWARE           PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100127 PHI1100128 PHI1100129

TFG
Special weather statement, May 15, 10:06 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SUN MAY 15 2011

PAZ055-160300-
MONROE PA-
1006 PM EDT SUN MAY 15 2011

...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...

AT 1002 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF MOUNT POCONO...MOVING NORTHEAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CANADENSIS AND MOUNTAINHOME
AROUND 1015 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4125 7513 4116 7516 4115 7511 4104 7522
      4111 7539 4125 7530 4126 7515

HAYES
Special weather statement, May 15, 10:12 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1012 PM EDT SUN MAY 15 2011

DEZ001-002-NJZ009-016>018-021-PAZ067>071-160315-
BUCKS PA-CAMDEN NJ-CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-
HUNTERDON NJ-KENT DE-MONTGOMERY PA-NEW CASTLE DE-PHILADELPHIA PA-
SALEM NJ-
1012 PM EDT SUN MAY 15 2011

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...CAMDEN...CHESTER...
CUMBERLAND...DELAWARE...GLOUCESTER...HUNTERDON...KENT...MONTGOMERY...
NEW CASTLE...PHILADELPHIA AND SALEM COUNTIES...

AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF
ALLENTOWN TO 9 MILES EAST OF MIDDLETOWN...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR TRUMBAUERSVILLE...PENNSVILLE
AROUND 1030 PM...QUAKERTOWN...RICHLANDTOWN AROUND 1045 PM...
WOODLYN...WEST CONSHOHOCKEN AROUND 1100 PM...SWEDESBORO AND PERKASIE
AROUND 1115 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4068 7497 4046 7507 4026 7506 4014 7501
      4002 7509 3961 7508 3940 7546 3946 7555
      3948 7556 3950 7557 3958 7554 3958 7556
      3946 7558 3937 7551 3930 7564 3972 7565
      3984 7557 3995 7562 4015 7563 4037 7553

HAYES
Special weather statement, May 15, 10:28 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 PM EDT SUN MAY 15 2011

NJZ016>018-021-022-160330-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
1028 PM EDT SUN MAY 15 2011

...GUSTY WINDS ARE POSSIBLE ACROSS ATLANTIC...CAMDEN...
CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...

AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
GUSTY WINDS FROM THUNDERSTORMS MOVING ACROSS PORTIONS OF SOUTHERN
NEW JERSEY. WHILE THE THUNDERSTORMS SHOULD REMAIN NORTH OF THE
AREA...GUSTY WINDS TO 50 MPH ACROSS THE AREA THROUGH 1130 PM.

LAT...LON 3920 7508 3931 7533 3934 7535 3933 7537
      3936 7540 3937 7541 3939 7545 3971 7492
      3957 7462

HAYES
Special weather statement, May 15, 10:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT SUN MAY 15 2011

NJZ009-PAZ068-069-071-160345-
BUCKS PA-HUNTERDON NJ-MONTGOMERY PA-PHILADELPHIA PA-
1052 PM EDT SUN MAY 15 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MONTGOMERY
AND PHILADELPHIA COUNTIES...

AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF PHILADELPHIA...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR BLUE BELL...SPRING
HOUSE AROUND 1100 PM...NEW BRITAIN...BRITTANY FARMS-HIGHLANDS AROUND
1115 PM...GARDENVILLE...ROBESONIA AROUND 1130 PM...BYRAM AND
LUMBERVILLE AROUND 1145 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4053 7516 4043 7483 4002 7525 4012 7545

HAYES
Special weather statement, May 15, 10:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1056 PM EDT SUN MAY 15 2011

NJZ001-008-160400-
MORRIS NJ-SUSSEX NJ-
1056 PM EDT SUN MAY 15 2011

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MORRIS AND SUSSEX
COUNTIES...

AT 1053 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 13 MILES NORTHEAST OF
NEWTON...MOVING NORTH AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
VERNON VALLEY AROUND 1115 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4120 7437 4118 7437 4108 7449 4104 7449
      4105 7447 4105 7445 4104 7444 4098 7448
      4103 7476 4132 7463 4132 7461

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:21 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex35 min
May 15, 8:53 PM EDTSpecial Weather StatementPHIHunterdon, Warren67 min
May 15, 9:17 PM EDTSpecial Weather StatementPHISalem58 min
May 15, 9:46 PM EDTSpecial Weather StatementPHISussex, Warren59 min
May 15, 10:08 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren3 hr
May 15, 10:12 PM EDTSpecial Weather StatementPHIGloucester, Salem63 min
May 15, 10:16 PM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem3 hr
May 15, 10:28 PM EDTSpecial Weather StatementPHICumberland62 min
May 15, 11:10 PM EDTSpecial Weather StatementPHIMercer65 min
May 15, 11:14 PM EDTAreal Flood AdvisoryPHIHunterdon3 hr
May 15, 11:18 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Warren57 min
May 15, 11:31 PM EDTSpecial Weather StatementPHIWarren59 min
May 15, 11:43 PM EDTSpecial Weather StatementPHIBurlington62 min
May 15, 11:58 PM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset62 min
May 16, 12:07 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren3 hr
May 16, 12:10 AM EDTSpecial Weather StatementPHIMorris, Sussex, Warren65 min
May 16, 3:32 AM EDTSmall Craft AdvisoryPHI4 days
May 16, 2:33 PM EDTSpecial Weather StatementPHIBurlington57 min
May 16, 2:50 PM EDTAreal Flood AdvisoryPHIBurlington3 hr
May 16, 3:50 PM EDTFlood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more60 hr
May 16, 4:37 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more17 hr
May 15, 8:15 PM EDTSpecial Weather StatementPHIBerks, Carbon60 min
May 15, 8:17 PM EDTSpecial Weather StatementPHIBerks58 min
May 15, 8:30 PM EDTSpecial Weather StatementPHIBerks60 min
May 15, 9:04 PM EDTSpecial Weather StatementPHIDelaware, Montgomery56 min
May 15, 9:53 PM EDTSpecial Weather StatementPHIMontgomery67 min
May 15, 10:06 PM EDTSpecial Weather StatementPHIMonroe54 min
May 15, 10:52 PM EDTSpecial Weather StatementPHIBucks, Montgomery53 min
May 16, 3:04 PM EDTSpecial Weather StatementPHIChester56 min
May 16, 3:19 PM EDTAreal Flood AdvisoryPHIBerks, Chester3 hr
May 15, 8:34 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's56 min
May 15, 8:54 PM EDTSpecial Weather StatementPHICaroline66 min
May 15, 9:19 PM EDTSpecial Weather StatementPHIKent56 min
May 16, 3:35 PM EDTSpecial Weather StatementPHISussex55 min
May 16, 4:48 PM EDTSpecial Weather StatementPHISussex57 min
May 16, 5:35 PM EDTSpecial Weather StatementPHIKent55 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.